# SDR P2EA00304

- Difficulty date: October 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE AFT CARGO COMPARTMENT LOWER DOOR JAMB ANGLE BETWEEN BS 817 AND 822 RBL 20 WITH CRACK L=1.00 W=0.001.  REPAIRED THE AFT CARGO COMPARTMENT LOWER DOOR JAMB ANGLE BETWEEN BS817 AND 822 RBL20" IAW BOEING SRM 51-40-3 FIG 2
